Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The convex hull of a sample


Author: Lloyd D. Fisher Jr.
Journal: Bull. Amer. Math. Soc. 72 (1966), 555-558
DOI: https://doi.org/10.1090/S0002-9904-1966-11539-2
MathSciNet review: 0192526
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bradley Efron, The convex hull of a random set of points, Technical Report No. 103, Dept. of Statistics, Stanford University, Stanford, California, 1965. MR 207004
  • 2. Jean Geffroy, Contribution à la théorie des valeurs extrêmes, Publ. Inst. Statist. Univ. Paris 7 (1958), 36-123; 8 (1959) 3-52. MR 105168
  • 3. Jean Geffroy, Localisation asymptotique du polyèdre d'appui d'un échatillion Laplaçian à k dimensions, Publ. Inst. Statist. Univ. Paris 10 (1961), 213-228. MR 141148
  • 4. B. V. Gnedenko, Sur la distribution limite du terme maximum d'une série aléatoire, Ann. of Math. 44 (1943), 423-453. MR 8655
  • 5. Ulf Grenander, Probabilities on algebraic structures, Wiley, New York, 1963. MR 259969
  • 6. A. Renyi and R. Sulanke, Über die konvexe Hülle von n züfallig gewahlten. Punkten I and II, Z. Wahrscheinkeitstheorie und Verw. Gebiete 2 (1963), 75-84; 3 (1964), 138-148. MR 156262
  • 7. A. V. Skorohod, Limit theorems for stochastic processes, Theor. Probability Appl. 1 (1956), 261-290. (Engl, transl.) MR 84897
  • 8. V. Strassen, An invariance principle for the law of the iterated logarithm, Z. Wahrscheinkeitstheorie und Verw. Gebiete 3 (1964), 211-226. MR 175194


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11539-2

American Mathematical Society